# SDR UIEA2021061101332

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Heat Shield
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE LOWER IGNITION LEAD HEAT SHIELDS MISSING.( INSTALLED HEAT SHIELDS ON #1 ENG LWR INGNITION LEAK PER AMM 74-21-01. )
